It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: Weight Gain

Re: Weight Gain

[ Back to Messages ]


Posted by Jody on October 30, 2000 at 20:22:19:

In Reply to: Re: Weight Gain posted by Kathy on October 30, 2000 at 13:38:29:

: : just a curious observation and question. After reading all the messages about weight gain after using
: : various anti-depressants and other mood stabilizing
: : medications, I am wondering if it is really the medication or is it that the medications is working and
: : the renewed sense of normallacy is causing a slow down
: : in the rate of metabolism and a increase in appetite.
: : Just wondering; let's hear some input both professional and amature.

: Dear Tom,
: I know that the antidepressant "Remeron" was designed to bring back a depressed person sleep as well as apetite. I was diagnosed with severe depression but never lost my apetite due to the depression. I could not sleep and If I did fall asleep it was only for 2 - 3 hours. The Remeron will make you sleep like a baby and yes you will develope an apetite. I have been told by others who have used it and gained that they feel that it alters the matabolism as well and I do believe this is true. I have always had a healthy apetite and ate everything in sight and I seemed to have had a set point in my weight meaning I never went over 145 no matter how much I ate and after I started taking the Remeron the scale started moving so yes I do feel it alters the metabolism.

Couldn't have said it better myself about Remeron. I asked the doc to switch my med only because of the weight gain. He put me on Trazodone and the weight came off. :)

Follow Ups

All times are GMT -7. The time now is 10:07 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!